Classical Analysis and ODEs

[1] Two-weight inequality for the hilbert transform: a real variable characterization

M. Lacey Georgia Institute of Technology E. Sawyer McMaster Univ Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State Univ

Classical Analysis and ODEs mathscidoc:1609.05002

Duke Math Journal , 2014
[ Download ] [ 2016-09-18 22:39:52 uploaded by mathaaron ] [ 1118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] GKZ Hypergeometric Series for the Hesse Pencil, Chain Integrals and Orbifold Singularities

Jie Zhou Perimeter Institute

Classical Analysis and ODEs mathscidoc:1608.05001

2016.6
[ Download ] [ 2016-08-21 20:45:16 uploaded by jiespst ] [ 1093 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] New Lyapunov-type inequalities for a class of even-order linear differential equations

xiaojing yang Department of Mathematics, Tsinghua University Kueiming Lo School of Software, Tsinghua University

Classical Analysis and ODEs mathscidoc:1611.05003

Mathematische Nachrichten, 288, (16), 1910-1915, 2015.4
[ Download ] [ 2016-11-25 10:05:50 uploaded by xyang ] [ 996 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On generating functions of Hausdorff moment sequences

Jian-Guo Liu Duke University Robert L. Pego Carnegie Mellon University

Classical Analysis and ODEs mathscidoc:1702.05001

Transactions of the American Mathematical Society, 368, (12), 8499-8518, 2016.12
[ Download ] [ 2017-02-07 21:26:02 uploaded by jianguo ] [ 931 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Twist character of the least amplitude periodic solution of the forced pendulum

Jinzhi Lei Tsinghua University Xiong Li Beijing Normal University Ping Yan Tsinghua University Meirong Zhang Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05005

SIAM J. MATH. ANAL., 35, (4), 844-867, 2003
[ Download ] [ 2017-02-10 17:20:04 uploaded by jzlei ] [ 879 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On a classification of polynomial differential operators with respect to the type of first integrals

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05002

Journal of Differential Equations, 260, 1993-2005, 2016
[ Download ] [ 2017-02-10 16:08:38 uploaded by jzlei ] [ 857 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Nonlinear differential galois theory

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05004

ArXiv, 0608492v2
[ Download ] [ 2017-02-10 16:25:21 uploaded by jzlei ] [ 829 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A two weight theorem for alpha-fractional singular integrals with an energy side condition

E. Sawyer McMaster Univ Chun-Yen Shen National Taiwan University I. Uriarte-Tuero Michigan State Univ

Classical Analysis and ODEs mathscidoc:1609.05003

Rev. Mat. Iberoam., 2016
[ Download ] [ 2016-09-18 22:42:28 uploaded by mathaaron ] [ 764 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Moment boundedness of linear stochastic delay differential equations with distributed delay

Zhen Wang Hefei University of Technology Xiong Li Beijing Normal University Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05003

Stochastic Processes and their Applications, 124, 486-612, 2014
[ Download ] [ 2017-02-10 16:20:02 uploaded by jzlei ] [ 761 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Unitary monodromy implies the smoothness along the real axis for some Painleve VI equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo Taiwan University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:1610.05001

Distinguished Paper Award in 2017

Journal of Geometry and Physics, 116, 2017
[ Download ] [ 2016-10-05 15:51:22 uploaded by zjchen ] [ 697 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Averaging Operators Over Homogeneous Varieties Over Finite Fields

Doowon Koh Chungbuk National University, Korea Chun-Yen Shen National Taiwan University Igor Shparlinski University of New South Wales, Australia

Classical Analysis and ODEs mathscidoc:1609.05001

The Journal of Geometric Analysis, 2016
[ Download ] [ 2016-09-18 22:35:35 uploaded by mathaaron ] [ 677 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Optimal lower bound for the first eigenvalue of the fourth order equation

Gang Meng School of Mathematical Sciences, University of Chinese Academy of Sciences Ping Yan Department of Mathematical Sciences, Tsinghua University

Classical Analysis and ODEs mathscidoc:1611.05001

J. Differential Equations, 261, 3149–3168, 2016
[ Download ] [ 2016-11-24 07:54:43 uploaded by yanping ] [ 665 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On a class of orthogonal series

H. Bohman

Classical Analysis and ODEs mathscidoc:1701.05003

Arkiv for Matematik, 1, (1), 13-19, 1949.9
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 661 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Asymptotic porosity of planar harmonic measure

Jacek Graczyk Department of Mathematics, University of Paris XI Grzegorz Świa̧tek Department of Mathematics and Information Sciences, Warsaw University of Technology

Classical Analysis and ODEs mathscidoc:1701.05004

Arkiv for Matematik, 51, (1), 53-69, 2010.9
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A Note on Failure of Energy Reversal for Classical Fractional Singular Integrals

E. Sawyer McMaster Univ Chun-Yen Shen National Taiwan University I. Uriarte-Tuero Michigan State Univ

Classical Analysis and ODEs mathscidoc:1609.05004

International Mathematics Research Notices, 2015
[ Download ] [ 2016-09-18 22:44:48 uploaded by mathaaron ] [ 631 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Distribution of random Cantor sets on tubes

Changhao Chen Department of Mathematical Sciences, University of Oulu

Classical Analysis and ODEs mathscidoc:1701.05006

Arkiv for Matematik, 54, (1), 39-54, 2014.10
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A Sharp Schrödinger Maximal Estimate in R^2

Xiumin Du University of Maryland College Park Larry Guth Massachusetts Institute of Technology Xiaochun Li University of Illinois at Urbana-Champaign

Classical Analysis and ODEs mathscidoc:1810.05001

Distinguished Paper Award in 2018

Ann. of Math. (2), 186, (2), 607-640, 2017.8
[ Download ] [ 2018-10-31 04:30:06 uploaded by xmdu1989 ] [ 573 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Invariant Peano curves of expanding Thurston maps

Daniel Meyer Jacobs University, Campus Ring 1, Bremen, Germany

Classical Analysis and ODEs Complex Variables and Complex Analysis mathscidoc:1701.05001

Acta Mathematica, 210, (1), 95-171, 2010.11
[ Download ] [ 2017-01-08 20:34:00 uploaded by actaadmin ] [ 535 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees, 127, 89-120, 2019
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 517 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On reducible monodromy representations of some generalized Lam\'{e} equation

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan Universit Kouichi Takemura Chuo University

Classical Analysis and ODEs mathscidoc:1803.05001

Mathematische Zeitschrift, 288, 679–688, 2018.4
[ Download ] [ 2018-03-18 13:42:25 uploaded by zjchen ] [ 497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 493 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The Loewner equation for multiple slits, multiply connected domains and branch points

Christoph Böhm Institut für Mathematik, Universität Würzburg Sebastian Schleißinger Dipartimento di Matematica, Università di Roma “Tor Vergata”

Classical Analysis and ODEs mathscidoc:1701.05002

Arkiv for Matematik, 1-32, 2014.10
[ Download ] [ 2017-01-08 20:34:07 uploaded by arkivadmin ] [ 488 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] A generalized definition of Caputo derivatives and its application to fractional ODEs

LEI LI Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05001

SIAM J. Math Anal, 50, 2867-2900, 2018
[ Download ] [ 2019-05-10 00:08:30 uploaded by jianguo ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A generalized Fejér's theorem for locally compact groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs mathscidoc:1908.05002

J. Geom. Anal., 28, (2), 909-920, 2018
[ Download ] [ 2019-08-22 12:05:39 uploaded by hhuichi ] [ 455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Learning interacting particle systems: diffusion parameter estimation for aggregation equations

Hui Huang Jian-Guo Liu Jianfeng Lu

Classical Analysis and ODEs mathscidoc:1905.05008

Mathematical Models and Methods in Applied Sciences, 29, (1), 1–29, 2019
[ Download ] [ 2019-05-11 23:17:12 uploaded by jianguo ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved